# SDR CALA2019052700850

- Difficulty date: May 27, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 66,196 hours, 27,857 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP MISSING NOTED BEFORE FUELING FLIGHT 2092-26. REF LOG PAGE 3328986 FOR CORRECTIVE ACTION CONDUCTED INVESTIGATION, NO REPORTS OF EXTRA FUEL CAPS FOUND IN IAH. CORRECTIVE ACTION TAKEN ON LOG PAGE 3328986
